Ask an expert
Question

27 Mar 2007

Going Mad
hi

i am going a bit mad i am on my 3rd packet of Traphisil pill and i have been taking it religiously no day missed maybe late by 2minutes. now my bf and i had wentr out for the weekend and it was the 1st time that he actually ejaculated inside now i am worried. i know i should not worry but i cant help it. and i have mild pains on my abdomen. please releave my stress and tell me everything is well. i shall wait for my periods on 07 or 08 April.
Answer 400 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

The chances of pregnancy would be very low.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18655 votes
Vote